MathSciNet Relay Station
MathSciNet bibliographic data
MR1090884 33C20 (05A10 33D20 68Q40)
Zeilberger, Doron A holonomic systems approach to special functions identities. J. Comput. Appl. Math. 32 (1990), no. 3, 321–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement